Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On odd perfect numbers. II


Author: D. Suryanarayana
Journal: Proc. Amer. Math. Soc. 14 (1963), 896-904
MSC: Primary 10.07; Secondary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1963-0155786-8
MathSciNet review: 0155786
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.07, 10.43

Retrieve articles in all journals with MSC: 10.07, 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0155786-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society